Hello. Thank you for your query at Doctorspring.com
I understand your concern.
It can be due to allergic manifestation, however 2 weeks is way too long. Is there any itching in that affected spot ? Has it been growing in size ? It can be even be due to dermatitis, and i need additional history.
For the time being, i will advise you to apply Histocalamine lotion, in that spot for at least 2-3 times for the next 3-4 days and ask her to take Tab. Claritin 10 mg ( one single dose ) preferably once in the evening for 3-4 days.
Please feel free to discuss further,
Patient replied :
It is very itchy but does not appear to have grown in size. She is otherwise healthy and has no known allergies. I have been putting cortizone cream on it whenever she complains of the itch.
Hello. Thanks for writing to us again.
If it very itchy, we can't rule out the possibility of fungal infection either. I will advise you to use Betnovate-C ( it is a combination of hydrocortisone ( which has local steroid and anti fungal property ), putting only steroids can further worsen the lesion, hence an anti-fungal component is also recommended. She should also take Tab. Claritin as i mentioned before.
It will heal in the next 3-4 days.
Hope this is helpful,